# SDR SWIA971008

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Engine: Ge CF343A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Failed
- Location: Nr 2 Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE APPROXIMATELY 80 MILES OUT OF BIL, NR 2 HYDRAULIC LOW PRESSURE ANNUNCIATOR LIGHT CAME ON.  HYDRAUYLIC PAGE SHOWED NR 2 RESERVOIR AT 0 QUANTITY.  RETURNED AND LANDED AT BIL.  REMOVED AND REPLACED HYDRAULIC PRESSURE LINE ON RIGHT ENGINE PYLON.  SERVICED RIGHT HYDRAULIC RESERVOIR TO 70 PERCENT.  RAN ENGINE.  OPS CHECKS AND LEAK CHECKS GOOD IAW MM 29-00-00.
